# SDR FDEA202204060874

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARC23705
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING SKIN SPLICE REPAIR FOUND AT LEFT HAND WING INBOARD FLAP   CENTER BOX LOWER SURFACE BETWEEN XIFH 249- XIFH 255. EXISTING SKIN SPLICE REPAIR ON LEFT HAND WING INBOARD FLAP CENTER BOX LOWER   SURFACE BETWEEN XIFH 249 - XIFH 255 EVALUATED AND FOUND NOT REPAIRED IN   ACCORDANCE WITH SRM 57-50-01-2R REPAIR 2 FIGURE 201. LEFT HAND WING INBOARD FLAP   CENTER BOX LOWER SURFACE CARRIED OUT REPAIR FROM XIFH 237.320 TO XIFH 255.590  IN   ACCORDANCE WITH EA # 1-5750-T0344949A  PART 3. TITLE : WING - FLIGHT SURFACES - LH   WING - INBD FLAP ASSY - CENTER BOX LOWER SKIN - SRM REPAIR - RSC TRACKING. EO 1-5100-  7-5001B7 PART1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11 - REPAIR IDENTIFICATION &   TRACKING REQUIRMENTS 14 CFR 121.707.ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2100.
